# SDR CALA9700657

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13067
- Make and model: Doug DC-10-30
- Aircraft serial: 47866
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1721
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FRAME SHEAR TIE CORRODED AT STA 1721, BETWEEN LONGERON 49L AND 47L.  THE CORRODED SECTION OF SHEAR TIE WAS REMOVED AND A NEW SHEAR TIE SECTION WAS INSTALLED IAW SRM 51-33-01 AND 51-35-01.
